advertisement
Question
Posted by: Peter | 2010-07-20

Really weird problem at night

I am a psychiatric patient and I am tense all day. My doctor is having problems with getting me on the correct meds. However I get this horrible feeling where I feel half asleep and half wake and I feel like jellie and no sleeping pill helps. I am so upset because its a symptom hard to discribe.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSleep Expert

I am sure that is part of your psychiatric condition, and I would not want to second-guess your psychiatrist about the cause.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Sleep expert | 2010-07-21

I am sure that is part of your psychiatric condition, and I would not want to second-guess your psychiatrist about the cause.

Reply to Sleep expert

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement